# SDR DALA2023061304804

- Difficulty date: June 11, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N955DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38743
- Aircraft time: 24,403 hours, 11,949 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2811052) DENT LOWER SILL AT AFT CARGO COMPARTMENT. REPLACED LOWER SILL LOCATED BETWEEN STA 787 TO STA 847 AT LEVEL STRINGER 26 RH AFT CARGO COMPARTMENT AS PER B737-900ER SRM51-40-02-0G,SRM 51-10-02-0G.
